# SDR IPXA2021020565370

- Difficulty date: February 5, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 30,922 hours, 18,823 cycles
- Engine: Rroyce RB211*
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**ATB - NO EMERGENCY DECLARED - NO EQUIP USED - LANDED W/OUT INCIDENT- AC TAKEN OOS **  R ENG ANTI-ICE EICAS W/ENG ANTI-ICE ON.REMOVED AND REPLACED THE R ENG INLET TAI VALVE IAW B757 AMM 30-21-03. OPS CHECK GOOD. OK FOR SERVICE.
